# SDR C1HA200796009

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 68,266 hours, 23,378 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tension Tie
- Part number: 52427629
- Condition: Corroded
- Location: Bs 1186 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1186 TENSION TIE FITTING AT STR 22L IS CORRODED.  REMOVED DAMAGED FITTING AND INSTALLED NEW TENSION TIE FITTING PN 65-24276-26, IAW B727 SRM 51-30-2 FIG 15.
